# SDR SWAA2019042431999

- Difficulty date: April 14, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 48,151 hours, 28,667 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM -14 CRACKED. / REPAIRED BEAM PER EO AND SRM.
